# SDR V0XD20150201033

- Difficulty date: February 1, 2015
- Submitted: February 1, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN GOUGED AT FS 977 CENTERLINE.  REPAIRED LOWER FUSELAGE SKIN AT FS 977 CENTERLINE IAW REO 670-53-00-290 REV C DATED 2013/03/21.
